# SDR AALA20000851

- Difficulty date: May 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 2620 · Extinguishing System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 116 - DURING FLIGHT, ENGINE NR 1 AGENT NR 2 DISHCH LIGHT ILLUMINATED AT FL330.  RETURNED AND LANDED JFK WITHOUT INCIDENT. REPLACED NR 1 ENGINE FIRE BOTTLE NR 2.  REPAIRED FIRE BOTTLE NR 2 CHAFED WIRING IN PYLON AT ENGINE NR 1.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
